# SDR ASAA2022082539941

- Difficulty date: August 25, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737
- Aircraft serial: 30019
- Aircraft time: 65,333 hours, 26,401 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 146A75058
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAFFLE AT STA 747 TO 767 RBL 21 IS CORRODED. GROUNDED - YES. REMOVED CORROSION AND FOUND TO BE BEYOND LIMITS IAW B737-900 SRM 53-00-53-1A-2. REMOVED CORRODED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL IAW B737-900 SRM 51-40-02-0G-0W .5 O .032 R .020 L 1.00 D .012.
